# SDR R61A201308140775

- Difficulty date: August 14, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161612
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  REPORTED RT WING RIB 10 EXTENSION IS CRACKED GOING FWD AND AFT FROM UPPER SKIN HI-LOCK HOLE, THIRD FROM AFT SIDE, CRACK LENGTH .320 FROM AFT EDGE OF HOLE,.480 FROM FWD EDGE OF HOLE. MX R & R RIB 10 EXTENSION IAW SRM 51-43-02, SRM 51-43-03.  PERFORMED FCBS 57-10-00-005 NO ADDITIONAL INSPECTIONS REQUIRED. PN 170-32161-612/RIB 10.  MAJOR REPAIR, ACFT REMAINS FOR COMPLETION OF HEAVY CHECK.
